Best time of day to take clomid???

Discussion in 'Clomid Support' started by kcmour, Jan 10, 2007.

  1.  
    kcmour

    kcmour New Member

    I am going to be starting clomid tomorrow for the very 1st time & I'm just wondering.....from your experiences, is there a best time of day to take clomid? Thanks for all the help..I really do appreciate it. It's one thing to ask your Dr. all these questions, but I like to hear from people who have actually taken clomid!!! :nerd:
  2.  
    jenedens6102

    jenedens6102 New Member

    I took mine at night. Took it with my prenatal vitamin.
  3.  
    keeppraying

    keeppraying New Member

    I took mine at night too. would make me feel drowsey.
  4.  
    CryingInside

    CryingInside New Member

    I was told that the time of day didn't matter as much as making sure to take it at the exact same time every day. I took my at 9pm and I set my alarm clock on my cell phone to make sure that I took it at that exact time! I start my clomid Thursday, it will be my second try with it. Good luck!
  5.  
    kcmour

    kcmour New Member

    Stephanie, I'm starting Thurs. too & my US is scheduled for the 18th. Good luck to you too....keep me posted. Did you have any side affects the 1st round?
  6.  
    jenedens6102

    jenedens6102 New Member

    I didn't have any side effects from the clomid and I wonder if that has to do with the fact that I took it at night. I would take mine about 9 p.m. and go to bed within the hour. The reason I did it this way as I mentioned above is because that was the same time I took my prenatal. Whatever they prescribed me then for prenatals made me very burpy so I had to take them and go to bed before I started burping the taste back up, yuck! Anyway, hope that helps.
  7.  
    kcmour

    kcmour New Member

    It does Jen....thanks :)
  8.  
    CryingInside

    CryingInside New Member

    I had some bloating and moodiness the first time around. Dh is not really looking forward to me being on it a second time! I had a few hot flashes, also, but not too bad. The moodiness was the worst. When I was eating some ice cream late at night dh said that he couldn't believe how I was eating everything in sight and I started crying and laughing all at the same time!
  9.  
    barb_wall

    barb_wall New Member

    i took mine at 7:00 pm...and as stated above the time does not really matter as much as the same time each day...i did have some hot flashes.....and cramping...i also had a little blurred vision...i have not heard of other with the vision thing...but i did...B
  10.  
    sarah16

    sarah16 New Member

    I'm taking my last dose tonight! I always take mine at night. I was hoping it gave me 12 hours for the side effects to wear off. Hasn't worked yet though.
  11.  
    kcmour

    kcmour New Member

    Did your symptoms show up while you were actually taking the meds, or a few days later? Thanks
  12.  
    sarah16

    sarah16 New Member

    Both, I had headaches and hot flashes while taking it and I'll usually get bloated and crampy about 5 days later.

Share This Page